Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 2, 2020, 8:27 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 63 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2020, 8:27 PM CDT (01:27 UTC)
- Expired
- Jun 2, 2020, 9:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 81 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 8:30 PM CDT | TSTM WND DMG | 1 Ese Fond Du Lac, WI | LARGE TREE DOWN ACROSS A FENCE. TIME ESTIMATED FROM RADAR. |
| Jun 2, 8:30 PM CDT | TSTM WND DMG | Mount Calvary, WI | DOORS BLOWN OFF A BARN AND AN ATV THROWN 30 FEET. AREAS OF A ROOF BLOWN OFF A HOUSE AND BARN. TIME ESTIMATED FROM RADAR. |
| Jun 2, 8:30 PM CDT | TSTM WND GST 60 | 1 Sse Fond Du Lac, WI | PENNY SIZE HAIL AS WELL. |
| Jun 2, 8:35 PM CDT | TSTM WND DMG | 2 Ne Malone, WI | STORAGE SHED DESTROYED. TIME ESTIMATED BY RADAR. |
| Jun 2, 8:38 PM CDT | TSTM WND GST 64 | 2 Wsw Fond Du Lac, WI | FOND DU LAC AIRPORT ASOS MEASUREMENT. |
| Jun 2, 8:50 PM CDT | TSTM WND DMG | 1 W Dundee, WI | SIGNIFICANT ROOF DAMAGE AT A BAR/RESTAURANT ALONG KETTLE MORAINE LAKE. SEVERAL BOAT DOCKS ALSO DESTROYED. TIME ESTIMATED FROM RADAR. |
| Jun 2, 8:56 PM CDT | TSTM WND GST 71 | 2 Se Mount Calvary, WI | . |
| Jun 2, 8:56 PM CDT | TSTM WND GST 71 | 2 Se Mount Calvary, WI | |
| Jun 2, 9:00 PM CDT | TSTM WND DMG | Plymouth, WI | BARN KNOCKED DOWN BY WINDS. TIME ESTIMATED FROM RADAR. |
| Jun 2, 9:12 PM CDT | TSTM WND DMG | 1 Ese Kohler, WI | LARGE AMERICAN FLAG AT ACUITY INSURANCE BUILDING WAS TORN UP BY STRONG WINDS. TIME ESTIMATED FROM RADAR. |
| Jun 2, 9:12 PM CDT | TSTM WND GST 66 | 3 Nnw Sheboygan Falls, WI | SHEBOYGAN AIRPORT ASOS MEASUREMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2089 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
401
WUUS53 KMKX 030127
SVRMKX
WIC039-117-030230-
/O.NEW.KMKX.SV.W.0018.200603T0127Z-200603T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
827 PM CDT Tue Jun 2 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Fond du Lac County in east central Wisconsin...
Sheboygan County in east central Wisconsin...
* Until 930 PM CDT.
* At 826 PM CDT, severe thunderstorms were located along a line
extending from near Camp Rokilio Scout Camp to 6 miles southwest of
Oakfield, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, North Fond Du
Lac, Howards Grove, Oostburg, Kohler, Cedar Grove, Campbellsport,
Random Lake, Rosendale, Elkhart Lake, Southern Lake Winnebago,
Taycheedah, Ashford, Greenbush, Eden, Mount Calvary and Cascade.
People attending Outdoor Testing at Prevea in Plymouth, and Outdoor
Testing at St. Nicholas in Sheboygan should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4353 8779 4354 8780 4354 8840
4373 8842 4379 8879 4390 8879 4389 8841
4394 8840 4394 8817 4389 8816 4389 8772
4382 8771 4379 8769
TIME...MOT...LOC 0126Z 280DEG 37KT 4396 8795 4360 8860
HAIL...1.00IN
WIND...60MPH
$$
ROGERS2 follow-up statements
397
WWUS53 KMKX 030203
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
903 PM CDT Tue Jun 2 2020
WIC039-117-030230-
/O.CON.KMKX.SV.W.0018.000000T0000Z-200603T0230Z/
Fond du Lac WI-Sheboygan WI-
903 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN FOND DU LAC AND SHEBOYGAN COUNTIES...
At 902 PM CDT, severe thunderstorms were located along a line
extending from Howards Grove to West Bend, moving southeast at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Kohler, Cedar Grove, Campbellsport, Random Lake, Elkhart
Lake, Southern Lake Winnebago, Taycheedah, Ashford, Greenbush, Eden,
Mount Calvary, Cascade, Adell and Waldo.
People attending Outdoor Testing at Prevea in Plymouth, and Outdoor
Testing at St. Nicholas in Sheboygan should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4354 8778 4355 8840 4389 8843
4389 8840 4394 8840 4394 8817 4389 8816
4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0202Z 298DEG 39KT 4382 8779 4343 8819
HAIL...1.00IN
WIND...60MPH
$$
ROGERS392
WWUS53 KMKX 030219
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
919 PM CDT Tue Jun 2 2020
WIC039-030228-
/O.CAN.KMKX.SV.W.0018.000000T0000Z-200603T0230Z/
Fond du Lac WI-
919 PM CDT Tue Jun 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOND DU LAC COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern and east central Wisconsin.
LAT...LON 4367 8770 4357 8777 4354 8778 4355 8816
4389 8816 4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0218Z 270DEG 37KT 4380 8757 4341 8798
$$
WIC117-030230-
/O.CON.KMKX.SV.W.0018.000000T0000Z-200603T0230Z/
Sheboygan WI-
919 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SHEBOYGAN COUNTY...
At 918 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Sheboygan to near Saukville,
moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Greenbush, Cascade,
Adell, Waldo, Glenbeulah, Haven, Silver Creek, Beechwood,
Johnsonville, Gibbsville and Batavia.
People attending Outdoor Testing at Prevea in Plymouth, and Outdoor
Testing at St. Nicholas in Sheboygan should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4357 8777 4354 8778 4355 8816
4389 8816 4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0218Z 270DEG 37KT 4380 8757 4341 8798
HAIL...0.88IN
WIND...60MPH
$$
ROGERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:00 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 2, 7:00 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 700 PM CDT Tue Jun 2 2020 .UPDATE... Thunderstorms fired quickly near Winona along an effective frontal boundary and that is expanding east-southeastward. They currently stretch from La Crosse to just north of Wautoma. large hail and damaging winds are occurring with these storms. There is over 3000 j/kg of MLCAPE and 35-40 kt of effective shear in this area. Expect this cluster of storms to continue to slide southeast early this evening and organize into a line. The outflow is racing out ahead of it, and this could be a new trigger for storms to fire, so we are watching this closely. The arrival timing is earlier than previously anticipated. The meso models are running at least two hours too slow. As for storm mode, we should see several broken, multi-cell lines of thunderstorms track through southern WI during the evening hours. The Severe Thunderstorm Watch is in effect until midnight. && .AVIATION(00Z TAFS)... Thunderstorms are expected across most of south central and southeast WI this evening. Additional showers and perhaps thunderstorms could roll through the area overnight, but there is less certainty on this occurring. Skies will gradually clear Wednesday morning. VFR is expected during this period, although ceilings and visibility may briefly drop to MVFR or lower during storms. && .PREV DISCUSSION... (Issued 308 PM CDT Tue Jun 2 2020) SHORT TERM... Tonight through Wednesday...Forecast Confidence: Medium to High. Mostly clear skies and warm, moist air for southern Wisconsin this afternoon. The clouds will return this evening ahead of the cold front tonight. As the cold front moves through the region this evening, there will be a complex of thunderstorms moving into southern Wisconsin from the northwest. There is plenty of CAPE available this evening, with the more conservative models suggesting 2000 J/kg of MLCAPE. Mid level lapse rates are around 7 C/km, with higher values toward central Wisconsin. However, the shear is not great. The bulk shear is parallel to the frontal boundary this evening which will limit the development of strong, long lasting rotating updrafts. Despite lacking in shear, there is enough instability for southern Wisconsin for severe storms this evening. The main hazard concern this evening will be strong winds and large hail. A tornado or two is not out of the question. The storms are expected to develop in or propagate into the northwest between 8 and 10 pm CDT, moving southeastward through the late evening hours. After the initial round of storms, another round of showers and storms is expected to linger through the early morning hours Wednesday. The second round of showers and storms will be weaker given the weaken instability. By late Wednesday morning, the clouds will begin to clear and mostly clear skies will return to southern Wisconsin. The bulk of the day will be dry and light winds will allow a lake breeze to develop. Temperatures are expected to climb back into the upper 70s to lower 80s. LONG TERM... Wednesday Night through Tuesday Morning...Forecast Confidence is Moderate... Relatively weak high pressure should keep us dry throughout much of the day on Thursday, before a weak cold front moves through Thursday night into Friday morning in association with a broad upper-level shortwave and sfc low pressure system over south-central Canada. With the front being fairly weak, rain appears light, with new QPF between 0.25 to 0.5 inches. Through Friday night, the shortwave will dive SE over the Great Lakes and drive the low pressure system away from Wisconsin. A longwave trough will then amplify over the eastern US during the weekend, leading to a pronounced ridge over the central plains. This, coupled with north winds on Saturday morning, will drive out murky dew points and lead to relatively sunny, pleasant, and dry weather for much of Saturday and Sunday with temps in the upper 70s to low 80s inland. Some pronounced lake breezes may happen on Saturday and Sunday, keeping temps lower along the lakeshore. The GFS does indicate some potential for a few showers in SW Wisconsin as a nebulous warm front rises northward Sunday afternoon. Right now uncertainty is too high to warrant raising pops, as the ECMWF keeps us dry through the end of the long term period. AVIATION(18Z TAFS)... VFR conditions will continue through the afternoon. Cloud cover returns this evening ahead of the thunderstorms expected late this evening through the overnight hours. There is a good chance that a few of the storms will be severe, with damaging winds and large hail being the main threats. A tornado or two will also be possible. The storms with the greatest severe potential will spread from the northwest through the southeast from 02Z - 05Z. After the initial round of storms, rain showers and weaker thunderstorms will continue to linger through early morning hours Wednesday. Lower ceilings and visibilites will be possible with the storms. MARINE... A low pressure system will be passing just to the north of Lake Superior today. The low pressure system will drag a cold front across Lake Michigan this evening into tonight. The front will bring showers and storms to the area this evening through the overnight hours, some of which may be severe. As moisture increases today, for will be a concern. The fog is expected to develop in the north this morning and spread southward tonight. The offshore winds should confine the fog that develops to the open waters. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Cronce Tonight/Wednesday and Aviation/Marine...Patterson Wednesday Night through Tuesday...CMiller
Hazardous weather outlook, Jun 2, 1:36 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 136 PM CDT Tue Jun 2 2020 WIZ046-047-051-052-056>060-062>072-031845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 136 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight Near record or record high temperatures in the low 90s are expected this afternoon, resulting in heat index values in the mid to upper 90s. Thunderstorms are expected to move into central and southern Wisconsin this evening. Along with frequent lightning, strong winds and large hail will be possible, with a few wind gusts to 70 MPH. The primary period of concern for southern Wisconsin will be between 8 PM and Midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There are additional chances for thunderstorms Thursday night into Friday, and small chances again on Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-031845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 136 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to impact the nearshore waters late this evening into the overnight hours. Frequent lightning, hail, and winds in excess of 50 knots are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night into Friday, with small chances again Sunday and Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-031845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 136 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to move across Lake Michigan late this evening into the overnight hours. Frequent lightning, hail, and winds in excess of 50 knots are possible. Patchy fog is possible across the central and northern portions of the lake through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The threat for dense fog will continue into Wednesday morning. Thunderstorm chances return Thursday night into Friday, with small chances again Sunday and Monday. www.weather.gov/mkx
In the hours before
Local storm report, Jun 2, 7:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST KINGSTON 43.69N 89.13W
06/02/2020 M60 MPH GREEN LAKE WI EMERGENCY MNGR
&&
WOODLocal storm report, Jun 2, 8:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
06/02/2020 M59 MPH SAUK WI ASOS
LONE ROCK AIRPORT ASOS MEASUREMENT.
&&
WOODLocal storm report, Jun 2, 8:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST PARDEEVILLE 43.53N 89.30W
06/02/2020 M65 MPH COLUMBIA WI TRAINED SPOTTER
60 TO 65 MPH GUSTS IN PARDEEVILLE.
&&
WOODLocal storm report, Jun 2, 8:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 7 NW PORTAGE 43.63N 89.56W
06/02/2020 M67 MPH COLUMBIA WI MESONET
&&
WOODLocal storm report, Jun 2, 8:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG ENDEAVOR 43.71N 89.47W
06/02/2020 MARQUETTE WI FIRE DEPT/RESCUE
SIGNIFICANT AMOUNT OF TREES DOWN IN THE
ENDEAVOR AREA. TIME ESTIMATED FROM RADAR.
&&
WOODLocal storm report, Jun 2, 8:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG MARQUETTE 43.74N 89.14W
06/02/2020 GREEN LAKE WI BROADCAST MEDIA
2 FOOT DIAMETER TREES KNOCKED DOWN. BRANCHES
BROKE AND BROKE OUT REAR WINDOW OF MINIVAN.
TIME ESTIMATED FROM RADAR.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:06 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 54 min |
| Jun 2, 7:12 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 63 min |
| Jun 2, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 39 min |
| Jun 2, 7:57 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Waukesha | 63 min |
| Jun 2, 8:03 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 57 min |
| Jun 2, 8:06 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 54 min |
| Jun 2, 8:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jun 2, 8:39 PM CDT | Special Weather Statement | MKX | Green, Lafayette, Rock | 66 min |
| Jun 2, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 61 min |
| Jun 2, 8:47 PM CDT | Special Weather Statement | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 73 min |
| Jun 2, 8:54 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 2, 9:26 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 19 min |
| Jun 2, 9:33 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth | 57 min |
| Jun 3, 12:52 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.